# SDR DALA2017092207017

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 68,829 hours, 13,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WOULD NOT ARM.   THE DOOR WAS INSPECTED AND DEBRIS FOUND OBSTRUCTING THE GIRT BAR FITTING.  THE DEBRIS WAS REMOVED AND ARM/DISARM LEVER CYCLED MULTIPLE TIMES, NORMAL, OPERATES FREELY. SYSTEM SERVICEABLE.
